# SDR DXTA200300201

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605280
- Aircraft time: 1,334 hours, 1,054 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 666000161TO64
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AILERON WING CABLE INSPECTION PER CESSNA ASL560XL-27-12, FOUND CABLES CHAFED AGAINST WING ACCESS COVE ASSEMBLY, FOUND ALL FOUR CABLES FRAYED/BROKEN BEYOND MANUFACTURER'S LIMITS.  REMOVED AND REPLACED LEFT AND RIGHT WING AILERON CABLES IAW CESSNA 560XL MM CHAPTER 27-10-03.
